On existence of divided differences in linear spaces

Main Article Content

M. Balázs
G. Goldner

Abstract

Nonlinear mappings between linear or linear topological spaces are considered, and the existence of the divided differences is studied.


For the case of the normed spaces, besides the existence, is also proved an analogical property with the case of the real functions.

Keywords
nonlinear mappings between linear or linear topological spaces, divided differences, properties of divided differences

Article Details

How to Cite
Balázs, M., & Goldner, G. (1973). On existence of divided differences in linear spaces. Rev. Anal. Numér. Théorie Approximation, 2, 5-9. Retrieved from https://ictp.acad.ro/jnaat/journal/article/view/1973-vol2-art1
Section
Articles